MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10th march 2025, it was reported by an arthrex employee via email that for an ar-1320bcnf, suture anchor, micro biocomposite suturetak® 2.4 x 6.5 mm with 2-0 fiber wire® with two taper point needles's anchor broke off during insertion.This was discovered during a repairing of anterior talofibular ligament injury of ankle joint surgery on (b)(6) 2025.The case was completed successfully by using a new ar-1320bcnf.There was no patient harm and no secondary procedures needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1320bcnf, batch 15251834, was received for investigation.- visual evaluation noted that the needle and anchor were received for investigation.Both components had damage along them.- functional testing was not performed due to damage to the device.The most likely cause of the reported failure is misaligned insertion, which involves prying/leveraging the device during insertion.- the complaint allegation is confirmed.- refer to investigation photos.

Brand Name
SUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21650858
Report Number1220246-2025-01039
Device Sequence Number18453034
Product Code MAI
UDI-Device Identifier00888867009813
UDI-Public(01)00888867009813(11)240521(17)280430(10)15251834
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH MICROBIO-COMP S-TAK 2.4X 6.5MM
Device Catalogue NumberAR-1320BCNF
Device Lot Number15251834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown